# SDR R61A2019100498175

- Difficulty date: September 28, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N859RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000082
- Aircraft time: 40,381 hours, 24,123 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Tie
- Part number: 17003983001
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND SHEAR CLIP CORRODED FR17 BETWEEN STRG 28L AND 28R. REMOVED AND REPLACED NEW SHEAR CLIP AT FR 17 STR 28L-28R REF SRM 51-40-08. RESTORED
SURFACE PROTECTION TO THE NEW SHEAR CLIP AT FR 17 STR 28L-28R. REF SRM 51-23-06.  A/C REMAINS IN CHECK.
